Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The lines and planes connecting the points of a finite set


Author: Th. Motzkin
Journal: Trans. Amer. Math. Soc. 70 (1951), 451-464
MSC: Primary 48.0X
MathSciNet review: 0041447
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 48.0X

Retrieve articles in all journals with MSC: 48.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0041447-9
Article copyright: © Copyright 1951 American Mathematical Society